# SDR GTIA20121029500

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 25,051 hours, 12,120 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED L1 DOOR PAMBER/EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-614-051-A. NO LEAKS NOTED.
